# SDR EGRA95102

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272NE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 365A12002000
- Condition: Cracked
- Location: T/R
- Part time: 281 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SIX FENESTRON BLADES TO HAVE SURFACE CRACKS IN THE SURFACE PENETRATING INTO THE FIBER AFTER SANDING PAINT AND PRIMER. REF: MWC 64.21.00.602 CHAP 2-3. S/N'S OFF 19249/19251/19253/19254/19360/19395. INSTALLED THE FOLLOWING S/N'S 25131/25129/25136/25130/25143/25140.
